# SDR ASAA2022062838876

- Difficulty date: June 28, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 51,375 hours, 15,359 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1741010301
- Part serial: 001604
- Condition: Distorted
- Location: Flight Compartme
- Part time: 77,531 hours, 25,240 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S MCDU DISPLAY HAS A SINGLE LINE ACROSS THE TOP OF DISPLAY. ALL ELSE FUNCTIONS NORMALLY. GROUNDED - YES. REMOVED AND REPLACED RH FMC CDU IAW B737-800 AMM 34-61-01-000-802 AND AMM 34-61-01-400-802, SOFTWARE CONFIGURATION GOOD IAW IPC34-61-01-03 SHEET 4, LH FMC CDU IS PN 174101-03-01 AND IS LOADED WITH SOFTWARE PN 3463-SMI-001-02, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-01-400-802 AND AMM 34-61-01-400-801. PARAGRAPH D. CLEARS MEL 34-36L SEAMC AUSTIN NOTIFIED. NO AIRCRAFT CONFIGURATIONAL CHANGE.
